# SDR AALA202410289463

- Difficulty date: October 25, 2024
- Submitted: October 28, 2024
- Operation: Air carrier
- Aircraft: N701UW
- Make and model: Airbus A319-112
- Aircraft serial: 890
- Aircraft time: 66,667 hours, 39,141 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS N OT GROUNDED: AFT FLASHLIGHT IS DEAD. MAINTENANCE REPLACED BATTERY AND SECURE SEAL OP.S CHECK GOOD OK FOR SERVICE IAW AMM 25-60-00.
